Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 23, Issue 10, Pages 711-715
http://dx.doi.org/10.1155/S0161171200002891

Biorthogonality condition for axisymmetric stokes flow in spherical geometries

Department of Computer Science, Mathematics and Statistics, American University of Sharjah, P.O. Box 26666-739, Sharjah, United Arab Emirates

Received 15 September 1997

Copyright © 2000 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. A. Khuri, “Biorthogonality condition for axisymmetric stokes flow in spherical geometries,” International Journal of Mathematics and Mathematical Sciences, vol. 23, no. 10, pp. 711-715, 2000. https://doi.org/10.1155/S0161171200002891.